# SDR 2001FA0000165

- Difficulty date: August 4, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Aircraft: N84802
- Make and model: Beech 1900D
- Aircraft serial: UE53
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Part number: 727725
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: B, G
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, SMOKE WAS OBSERVED COMING FROM THE REAR OF A CB PANEL. CB'S PULLED PROGRESSIVELY TO IDENTIFY ONE CAUSING SMOKE. OTHERS RESET AFTER ISOLATING FAULTY ONE. AIRCRAFT LANDED. ON GROUND, FAILED CB REPLACED. FURTHER TROUBLE SHOOTING REVEALED.  POWER WIRE TO WING ICE INSPECTION LIGHT CHAFFED AGAINST STRUCTURE NEAR LIGHT ASSY. WIRE REPAIRED.
